# SDR JJBA201910286010

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 34,337 hours, 23,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT 18ACD ARE OUT. OVERHEAD AFT LIGHT, BOTH SIDEWALL LIGHTS AT 18A AND UPPER SIDEWALL LIGHT AT 18D, ALONG WITH SIDEWALL LIGHTS AT 18D ARE OUT. REMOVED AND REPLACED L/H INVERTER ASSEMBLY (#4), OPS CHECK FAIL. REMOVED AND REPLACED #3 & #4 E,EMERGENCY LIGHT BATTERIES. OPS CHECK FAIL. REMOVED AND REPLACED #4 ELB. OPS CHECK SAT. OLD BATTERY WAS BAD FROM STOCK. 

ABS-2013-1A SN 42481 TSN 2508.06 CSN 2331; ABS-2013-1A SN 48555 (BAD FROM STOCK) TSN 394.30 CSN 375 2013-1ASMI SN 9841 TSN 3832.05 CSN 3141
